Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 38, NWS Midland/Odessa, TX

April 23, 2006

NWS Midland/Odessa, TX issued this red flag warning at Apr 23, 2006, 5:03 AM MDT. It took effect at Apr 23, 2006, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2006, 5:03 AM MDT (11:03 UTC)
In effect from
Apr 23, 2006, 1:00 PM MDT
Expired
Apr 23, 2006, 8:00 PM MDT
In force
7 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 231103
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
603 AM CDT SUN APR 23 2006

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY THIS
EVENING FOR THE SOUTHEAST NEW MEXICO PLAINS AND THE GUADALUPE 
MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20
FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR
GREATER AND HIGH FIRE DANGER...

.A DRYLINE WILL MIX EASTWARD DURING THE DAY AND SHOULD BE LOCATED
IN THE WESTERN PERMIAN BASIN BY THIS EVENING. TO THE WEST OF THIS 
DRYLINE...RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT AND
20 FOOT WINDS WILL INCREASE SIGNIFICANTLY IN THE GUADALUPE
MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS BY THIS AFTERNOON. 
THESE SAME CONDITIONS COULD MATERIALIZE AGAIN MONDAY OVER THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.

NMZ114-115-TXZ258-232000-
/O.UPG.KMAF.FW.A.0034.060423T1700Z-060424T0300Z/
/O.NEW.KMAF.FW.W.0038.060423T1900Z-060424T0200Z/
/O.CON.KMAF.FW.A.0035.060424T1500Z-060425T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS-
503 AM MDT SUN APR 23 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT 
FROM MONDAY MORNING THROUGH MONDAY EVENING.

VERY DRY AIR AND BREEZY WEST TO SOUTHWEST WINDS BEHIND THE
DRYLINE WILL COMBINE WITH HIGH FIRE DANGER TO CREATE CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON...AND
POSSIBLY AGAIN MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KMAF 232014
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT SUN APR 23 2006

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY THIS
EVENING FOR THE SOUTHEAST NEW MEXICO PLAINS AND THE GUADALUPE
MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...
20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR
GREATER AND HIGH FIRE DANGER...

.A DRYLINE WILL MIX EASTWARD DURING THE DAY AND SHOULD BE LOCATED
IN THE WESTERN PERMIAN BASIN BY THIS EVENING. TO THE WEST OF THIS
DRYLINE...RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT AND
20 FOOT WINDS WILL INCREASE SIGNIFICANTLY IN THE GUADALUPE
MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS BY THIS AFTERNOON.
THESE SAME CONDITIONS COULD MATERIALIZE AGAIN MONDAY OVER THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.

NMZ114-115-TXZ258-240200-
/O.CON.KMAF.FW.W.0038.000000T0000Z-060424T0200Z/
/O.CON.KMAF.FW.A.0035.060424T1500Z-060425T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS-
214 PM MDT SUN APR 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

VERY DRY AIR AND BREEZY WEST TO SOUTHWEST WINDS BEHIND THE
DRYLINE WILL COMBINE WITH HIGH FIRE DANGER TO CREATE CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON...AND
POSSIBLY AGAIN MONDAY. EXPECT RELATIVE HUMIDITY VALUES TO DROP TO
SINGLE DIGITS THIS AFTERNOON AND MONDAY.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMAF 240219 AAA
RFWMAF

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
919 PM CDT SUN APR 23 2006

...THE RED FLAG WARNING HAS EXPIRED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE GUADALUPE
MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS MONDAY AFTERNOON FOR
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND
SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR GREATER AND
HIGH FIRE DANGER...

.VERY DRY AIR WILL SPREAD ACROSS THE GUADALUPE MOUNTAINS AND THE
SOUTHEAST NEW MEXICO PLAINS AGAIN MONDAY AFTERNOON. 20 FOOT WIND
SPEEDS ARE ALSO EXPECTED TO INCREASE WELL ABOVE 20 MPH AGAIN
MONDAY AFTERNOON IN THE GUADALUPE MOUNTAINS...AND NEAR OR ABOVE 20
MPH ACROSS THE SOUTHEASTERN PLAINS OF NEW MEXICO. THESE CONDITIONS
WILL COMBINE WITH CONTINUED HIGH FIRE DANGER TO PROMOTE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD.

NMZ114-115-TXZ258-241030-
/O.EXP.KMAF.FW.W.0038.000000T0000Z-060424T0200Z/
/O.CON.KMAF.FW.A.0035.060424T1500Z-060425T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS-
819 PM MDT SUN APR 23 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. 

VERY DRY AIR AND WINDY CONDITIONS ARE EXPECTED ACROSS THE
GUADALUPE MOUNTAINS AND THE SOUTHEAST NEW MEXICO AGAIN MONDAY.
RELATIVE HUMIDITY WILL LIKELY DROP BELOW 15 PERCENT AGAIN FOR
SEVERAL HOURS IN THESE LOCATIONS DURING THE AFTERNOON...WITH 20
FOOT WIND SPEEDS ABOVE 20 MPH. ANY FIRE THAT IS INITIATED WILL
HAVE THE POTENTIAL TO RAPIDLY GROW AND SPREAD UNDER THESE
CONDITIONS. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:17 AM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 23, 3:17 AM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
417 AM CDT SUN APR 23 2006

.SHORT TERM...
AREA OF SHOWERS AND THUNDERSTORMS CURRENTLY ONGOING ACROSS THE WESTERN
PERMIAN BASIN ASSOCIATED WITH A SHORTWAVE AS DEPICTED ON THE GFS40...
AIDED BY 30 KNOT LOW LEVEL JET. STORMS SHOULD CONTINUE EARLY THIS
MORNING BEFORE DYING TOWARD SUNRISE AS WAVES MOVES NORTHEAST AND
JET WEAKENS. WILL ACCOUNT (10-20 POP) FOR ONGOING ACTIVITY IN THE
MORNING WEATHER GRID IN THE PERMIAN BASIN.

SOUTHWESTERLY FLOW ALOFT TO CONTINUE TODAY WITH THE DRYLINE PROGGED
TO SET UP ACROSS THE WESTERN PERMIAN BASIN AGAIN. WILL GO WITH 10-20
POPS EAST THIS AFTERNOON AND THIS EVENING EAST OF A HOBBS..WINK...FORT
DAVIS LINE AS CAP WEAKENS WITH DECENT HEATING ALONG THE LOW LEVEL
CONVERGENCE ZONE. WENT WITH BEST POPS IN THE NORTH WHERE CONVECTIVE
INHIBITION WILL BE WEAKEST. WILL NOT MENTION SEVERE WORDING IN
ZONES BUT WILL MENTION A FEW SEVERE STORMS POSSIBLE IN THE HAZARDOUS
WEATHER OUTLOOK.

.LONG TERM...
AS A SURFACE LOW PRESSURE CENTER MOVES EASTWARD INTO THE CENTRAL
PLAINS ON MONDAY...SURFACE WINDS ACROSS THE CWA ARE EXPECTED TO
SHIFT TO THE SOUTHWEST.  THESE DOWNSLOPE WINDS WILL ALLOW FOR MUCH
DRIER AIR TO MOVE INTO THE CWA AS THE DRYLINE MIXES RAPIDLY EAST OF
THE CWA BY NOON ON MONDAY.  ONLY THE EXTREME SOUTHEAST PORTION OF
THE CWA COULD KEEP SOME LOW LEVEL MOISTURE IN PLACE OVERNIGHT ON
MONDAY...AND HAVE RETAINED SOME ISOLATED POPS IN TERRELL COUNTY INTO
TUESDAY MORNING.

BOTH THE GFS AND THE NAM ARE IN REASONABLE AGREEMENT ON THE TIMING
OF A COLD FRONT INTO THE FORECAST AREA ON TUESDAY.  PRIMARY
INDICATIONS ARE THAT THE FRONTAL PASSAGE WILL BE A DRY ONE...WITH
THE COLD FRONT MAKING ITS WAY THROUGH THE ENTIRE AREA DURING THE
MORNING HOURS.  THIS SHOULD ALLOW FOR HIGH TEMPERATURES ON TUESDAY
TO BE 15-25 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR.

AS THE SURFACE RIDGE SHIFTS EASTWARD ON WEDNESDAY...RETURN LOW LEVEL
FLOW WILL ALLOW FOR A RAPID RETURN OF GULF MOISTURE AND A GENERAL
WARMING TREND BACK TOWARD SEASONAL NORMALS WEDNESDAY THROUGH
FRIDAY.  INCREASED SHORTWAVE ENERGY IN SOUTHWEST FLOW ALOFT IS
ANTICIPATED ACROSS OUR CWA WITH THE APPROACH OF A POWERHOUSE STORM
SYSTEM INTO THE SOUTHWEST UNITED STATES ON THURSDAY...CONTINUING
INTO THE WEEKEND.  COUPLED WITH INCREASINGLY DEEP MOISTURE ON
SOUTHEAST LOW LEVEL FLOW...INCREASING RAIN CHANCES SHOULD RESULT FOR
THE ENTIRE AREA LATE THURSDAY INTO SATURDAY.

&&

.FIRE WEATHER...
MARGINAL SITUATION BUT DO THINK THAT THE NORTHWESTERN SECTION OF
FIRE WEATHER ZONE NEW MEXICO 115 WILL HAVE A SHOT FOR RED FLAG
CONDITIONS LATE THIS AFTERNOON AS THE DRYLINE MIXES WELL EAST OF
THIS AREA...WILL THUS GO AHEAD AND UPGRADE WATCH TO RED FLAG
WARNING THIS AFTERNOON AND EARLY THIS EVENING.

LATEST MODEL RUNS STILL SHOW A POTENTIAL FOR RED FLAG CONDITIONS
ON MONDAY OVER THE GUADALUPE MOUNTAINS...WITH RELATIVE HUMIDITIES
BELOW 15 PERCENT AND SUSTAINED 20 FOOT WINDS GREATER THAN 20 MPH.
THE ADJACENT PLAINS OF SOUTHEAST NEW MEXICO REMAIN MORE
QUESTIONABLE. FOR MONDAY...WILL MAINTAIN THE CURRENT FIRE WEATHER
WATCH AREA...BUT ANTICIPATE THAT ONLY THE GUADALUPE MOUNTAINS AND
NORTHERN PORTIONS OF EDDY AND LEA COUNTIES WILL REACH RED FLAG
CRITERIA ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              92  64  91  50 /  20  20  10  10
CARLSBAD NM                93  61  90  53 /   0   0   0   0
DRYDEN TX                  91  68  94  64 /  10  10   0  20
FORT STOCKTON TX           94  66  94  54 /  10  10   0  10
GUADALUPE PASS TX          86  61  82  50 /   0   0   0   0
HOBBS NM                   93  60  89  51 /   0   0  10   0
MARFA TX                   86  49  85  49 /  10  10  10  10
MIDLAND INTL AIRPORT TX    93  63  92  52 /  10  10   0  10
ODESSA TX                  93  63  92  52 /  10  10   0  10
WINK TX                   100  63  97  51 /  10  10   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 2 PM CDT SUNDAY TO 9 PM CDT SUNDAY FOR THE
     FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
     GUADALUPE MOUNTAINS OF EDDY COUNTY...AND NORTHERN LEA
     COUNTY.

     FIRE WEATHER WATCH FROM 10 AM CDT MONDAY TO 10 PM CDT MONDAY FOR
     THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...AND SOUTHERN LEA COUNTY.

TX...FIRE WEATHER WATCH FROM 10 AM CDT MONDAY TO 10 PM CDT MONDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 2 PM CDT SUNDAY TO 9 PM CDT SUNDAY FOR THE
     FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

12/03
Hazardous weather outlook, Apr 23, 4:03 AM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 AM CDT SUN APR 23 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
503 AM CDT SUN APR 23 2006 /403 AM MDT SUN APR 23 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER
THIS AFTERNOON AND EVENING ALONG AND EAST OF A HOBBS TO WINK TO
FORT DAVIS LINE. A FEW OF THESE THUNDERSTORMS COULD REACH SEVERE
LEVELS WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS.

AS DRIER AIR MOVES INTO THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW
MEXICO PLAINS LATER TODAY...RELATIVE HUMIDITIES OF LESS THAN 15
PERCENT COUPLED WITH WINDY CONDITIONS WILL LEAD TO A CRITICAL
FIRE WEATHER DAY IN THESE AREAS. WEATHER CONDITIONS FAVORABLE FOR
RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON AND EARLY EVENING ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...DRY AND WINDY WEATHER WILL AGAIN LEAD TO FAVORABLE
CONDITIONS FOR RAPID FIRE WEATHER GROWTH AND SPREAD ACROSS THE
GUADALUPE MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW UNTIL NEXT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON...BUT NOT
ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 22, 11:22 PM MDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1222 AM CDT SUN APR 23 2006

TXZ057-230615-
VAN HORN AND HIGHWAY 54 CORRIDOR-
1222 AM CDT SUN APR 23 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY.

A CLUSTER OF STRONG THUNDERSTORMS ARE MOVING INTO FAR WESTERN
CULBERSON COUNTY AT 1220 AM CDT. THESE STORMS EXTEND FROM ABOUT 9
MILES NORTHWEST OF VAN HORN...TO ABOUT 28 MILES SOUTHWEST OF PINE
SPRINGS...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL AFFECT AREAS
NEAR VAN HORN...AND STATE HIGHWAY 54 BETWEEN VAN HORN AND PINE
SPRINGS. VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 50 MPH...AND SMALL HAIL MAY ACCOMPANY
THESE STORMS.

PEOPLE IN WESTERN CULBERSON COUNTY...INCLUDING THE CITY OF VAN
HORN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK
SAFE SHELTER INSIDE A STURDY STRUCTURE IF STORMS APPROACH.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 6:34 PM MDTSevere Thunderstorm WarningMAFLea56 min
Apr 22, 6:08 PM MDTTornado WarningMAFWard67 min
Apr 22, 6:23 PM MDTSevere Thunderstorm WarningMAFBrewster67 min
Apr 22, 7:06 PM MDTFlash Flood WarningMAFWard3 hr
Apr 22, 7:28 PM MDTSevere Thunderstorm WarningMAFBrewster31 min
Apr 22, 10:37 PM MDTSevere Thunderstorm WarningMAFGaines28 min

Nearby

Red Flag Warnings in New Mexico, 2006Red Flag Warnings in Texas, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.